# SDR 2022F00133

- Difficulty date: March 13, 2022
- Submitted: March 15, 2022
- Operation: General aviation
- Make and model: Boeing 737-37Q
- Aircraft serial: 28548
- System (JASC): 2612 · Fire Detection
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: L
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FIRE WARNING AND FIRE BELL DURING TAKEOFF ROLL. REJECTED TAKEOFF PERFORMED. CORRECTIVE ACTION:  REPLACED FIRE DETECTION MODULE  AND FIRE CONTROL PANEL. IN TEST NORMAL. FIRE DETECTION MODULE P/N 472622 S/N 2316, FIRE CONTROL PANEL P/N 69-37307-300 S/N D04389.
